D. W. Cranston and G. Yu, Linear choosability of sparse graphs, Discrete Mathematics, vol.311, issue.17
DOI : 10.1016/j.disc.2011.05.017

L. Esperet, M. Montassier, and A. Raspaud, Linear choosability of graphs, Discrete Mathematics, vol.308, issue.17, pp.3938-3950, 2008.
DOI : 10.1016/j.disc.2007.07.112

URL : https://hal.archives-ouvertes.fr/hal-01184391

B. Grünbaum, Acyclic colorings of planar graphs, Israel Journal of Mathematics, vol.58, issue.2, pp.390-408, 1973.
DOI : 10.1007/BF02764716

H. Hind, M. Molloy, and B. Reed, Colouring a graph frugally, Combinatorica, vol.2, issue.4, pp.469-482, 1997.
DOI : 10.1007/BF01195001

R. Yuster, Linear colouring of graphs. Discrete Math, pp.293-297, 1998.

A. Raspaud and W. Wang, Linear coloring of planar graphs with large girth, Discrete Mathematics, vol.309, issue.18, pp.5678-5686, 2009.
DOI : 10.1016/j.disc.2008.04.032